MathSciNet Relay Station
MathSciNet bibliographic data
MR804054 (87c:32013) 32C35 (32C38 32D15)
Verdier, Jean-Louis Extension of a perverse sheaf over a closed subspace. Differential systems and singularities (Luminy, 1983). Astérisque No. 130 (1985), 210–217.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement